Transversal fluctuations for a first passage percolation model

Yuri Bakhtin, Wei Wu

Research output: Contribution to journalReview article

Abstract

In 1996, Licea, Newman, and Piza proved that for a rather convoluted definition of the transversal fluctuation exponent in first passage percolation, that exponent is bounded below by 3/5. In this paper we introduce a new first passage percolation model in a Poissonian environment on R2, and prove the same estimate for a natural clean notion of the exponent.

Original languageEnglish (US)
Pages (from-to)1042-1060
Number of pages19
JournalAnnales de l'institut Henri Poincare (B) Probability and Statistics
Volume55
Issue number2
DOIs
StatePublished - May 2019

Keywords

  • First passage percolation
  • Poissonian potential
  • Superdiffusivity
  • Transversal fluctuation

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Transversal fluctuations for a first passage percolation model'. Together they form a unique fingerprint.

  • Cite this